Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 3

All articles in this issue are freely accessible.

Quantum automorphism groups of finite graphs
Julien Bichon.
Proc. Amer. Math. Soc. 131 (2003), 665-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937403
Reductive embeddings are Cohen-Macaulay
Alvaro Rittatore.
Proc. Amer. Math. Soc. 131 (2003), 675-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937404
Moduli of twisted spin curves
Dan Abramovich and Tyler J. Jarvis.
Proc. Amer. Math. Soc. 131 (2003), 685-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937405
What is the Rees algebra of a module?
David Eisenbud, Craig Huneke and Bernd Ulrich.
Proc. Amer. Math. Soc. 131 (2003), 701-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937406
Invariants of semisimple Lie algebras acting on associative algebras
Piotr Grzeszczuk.
Proc. Amer. Math. Soc. 131 (2003), 709-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937407
A $q$-series identity and the arithmetic of Hurwitz zeta functions
Gwynneth H. Coogan and Ken Ono.
Proc. Amer. Math. Soc. 131 (2003), 719-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937408
The numerical radius and bounds for zeros of a polynomial
Yuri A. Alpin, Mao-Ting Chien and Lina Yeh.
Proc. Amer. Math. Soc. 131 (2003), 725-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937409
The number of connected components in double Bruhat cells for nonsimply-laced groups
Michael Gekhtman, Michael Shapiro and Alek Vainshtein.
Proc. Amer. Math. Soc. 131 (2003), 731-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937410
Gaussian curvature in the negative case
Wenxiong Chen and Congming Li.
Proc. Amer. Math. Soc. 131 (2003), 741-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937411
Equivalent quasi-norms on Lorentz spaces
David E. Edmunds and Bohumír Opic.
Proc. Amer. Math. Soc. 131 (2003), 745-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937412
On the Bieberbach conjecture and holomorphic dynamics
Xavier Buff.
Proc. Amer. Math. Soc. 131 (2003), 755-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937413
Regularization of $A_{p}$ weights
Richard J. Bagby and Basem Masaedeh.
Proc. Amer. Math. Soc. 131 (2003), 761-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937414
Subsymmetric sequences and minimal spaces
Anna Maria Pelczar.
Proc. Amer. Math. Soc. 131 (2003), 765-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937415
Farrell sets for harmonic functions
Stephen J. Gardiner and Mary Hanley.
Proc. Amer. Math. Soc. 131 (2003), 773-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937416
Effects of absolute continuity in Feynman’s operational calculus
Lance Nielsen.
Proc. Amer. Math. Soc. 131 (2003), 781-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937417
The Berezin transform and radial operators
Nina Zorboska.
Proc. Amer. Math. Soc. 131 (2003), 793-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937440
Canonical factorization of continuous functions on the $d$-torus
Torsten Ehrhardt and Cornelis V. M. van der Mee.
Proc. Amer. Math. Soc. 131 (2003), 801-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937418
Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures
Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo.
Proc. Amer. Math. Soc. 131 (2003), 815-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937419
Lomonosov’s invariant subspace theorem for multivalued linear operators
Peter Saveliev.
Proc. Amer. Math. Soc. 131 (2003), 825-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937420
Infinitely many nonradial solutions to a superlinear Dirichlet problem
Hugo Aduén and Alfonso Castro.
Proc. Amer. Math. Soc. 131 (2003), 835-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937421
On the local spectral radius of positive operators
Miroslawa Zima.
Proc. Amer. Math. Soc. 131 (2003), 845-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937422
Differential equations with limit-periodic forcings
Ana I. Alonso, Rafael Obaya and Rafael Ortega.
Proc. Amer. Math. Soc. 131 (2003), 851-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937423
A von Neumann type inequality for certain domains in $\mathbf C^{n}$
C.-G. Ambrozie and D. Timotin.
Proc. Amer. Math. Soc. 131 (2003), 859-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937424
Numerical index and renorming
Catherine Finet, Miguel Martín and Rafael Payá.
Proc. Amer. Math. Soc. 131 (2003), 871-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937425
Bernstein–Walsh inequalities and the exponential curve in $\mathbb{C}^{2}$
Dan Coman and Evgeny A. Poletsky.
Proc. Amer. Math. Soc. 131 (2003), 879-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937426
The range of linear fractional maps on the unit ball
Alexander E. Richman.
Proc. Amer. Math. Soc. 131 (2003), 889-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937427
Oscillation of linear Hamiltonian systems
Fanwei Meng and Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 131 (2003), 897-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937428
On the oscillation and periodic character of a third order rational difference equation
W. T. Patula and H. D. Voulov.
Proc. Amer. Math. Soc. 131 (2003), 905-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937429
Operator kernel estimates for functions of generalized Schrödinger operators
François Germinet and Abel Klein.
Proc. Amer. Math. Soc. 131 (2003), 911-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937430
Helly-type theorems for homothets of planar convex curves
Konrad J. Swanepoel.
Proc. Amer. Math. Soc. 131 (2003), 921-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937431
Une propriété de continuité du temps local
Lucien Chevalier.
Proc. Amer. Math. Soc. 131 (2003), 933-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937439
Approximation of measurable mappings by sequences of continuous functions
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 131 (2003), 937-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937432
The Whitehead products and powers in $W$-topology
K. A. Hardie, H. J. Marcum and N. Oda.
Proc. Amer. Math. Soc. 131 (2003), 941-951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937433
A characterization of compactly generated metric groups
Hiroshi Fujita and Dmitri Shakhmatov.
Proc. Amer. Math. Soc. 131 (2003), 953-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937434
Small covers of the dodecahedron and the $120$-cell
Anne Garrison and Richard Scott.
Proc. Amer. Math. Soc. 131 (2003), 963-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937435
On polynomial products in nilpotent and solvable Lie groups
Karel Dekimpe.
Proc. Amer. Math. Soc. 131 (2003), 973-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937436
On ultrametrization of general metric spaces
Alex J. Lemin.
Proc. Amer. Math. Soc. 131 (2003), 979-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937437
A correction to “Ultradifferentiable functions on lines in $\mathbb{R}^{n}"$
Tejinder Neelon.
Proc. Amer. Math. Soc. 131 (2003), 991-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1937438